Translator Disclaimer
September, 1957 On a Decision Procedure Based on the Tukey Statistic
K. V. Ramachandran, C. G. Khatri
Ann. Math. Statist. 28(3): 802-806 (September, 1957). DOI: 10.1214/aoms/1177706897

Abstract

In this paper a decision procedure based on the Tukey Studentized range ([5], [6], [8]) has been shown to be an optimum procedure for a particular type of slippage of means of univariate normal populations based on a common but unknown variance. The method given here is similar to that used by Paulson [2] and Truax [7].

Citation

Download Citation

K. V. Ramachandran. C. G. Khatri. "On a Decision Procedure Based on the Tukey Statistic." Ann. Math. Statist. 28 (3) 802 - 806, September, 1957. https://doi.org/10.1214/aoms/1177706897

Information

Published: September, 1957
First available in Project Euclid: 27 April 2007

zbMATH: 0081.36001
MathSciNet: MR91585
Digital Object Identifier: 10.1214/aoms/1177706897

Rights: Copyright © 1957 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.28 • No. 3 • September, 1957
Back to Top